Items where Author is "Gumel, A. B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gumel, A. B. (1999) On the numerical solution of the diffusion equation subject to the specification of mass. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (4). pp. 475-483. ISSN 0334-2700

Gumel, A. B. and Kubota, K. and Twizell, E. H. (1998) A sequential algorithm for the non-linear dual-sorption model of percutaneous drug absorption. Mathematical Biosciences, 152 (1). pp. 87-103. ISSN 0025-5564

This list was generated on Sat Aug 15 10:50:12 2020 +08.